Paracetamol Tablet (Actimol) 500mg | 100’s

Log in to view pricing

Actimol Tablet 650 mg contains. 650 mg of paracetamol. It is used for relief of headache, backache, period pain, and aches due to cold and flu, pain related to.

1 box of 100 tablets.

Description

Actimol is a paracetamol-based analgesic for temporary relief of headaches, joint and muscle pains, migraine and period pain. It also helps to reduce back pain and soothes toothaches. Actimol comes in both 500mg and 650mg, which are also gentle on the stomach.

Indication: Phamaniaga Actimol Paracetamol relieves headache, backache, period pain and aches duo to cold and flu, pain related to milk fever.

Dosage: Adult: 1 to 1½ tablets, three to four times a day (Maximum 6 tablets a day)

Warning: This preparation contains Paracetamol, Do Not take any other Paracetamol containing medicines at the same time.